# SDR V0XD20160831153

- Difficulty date: August 16, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 31,669 hours, 23,417 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: SH670365059
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT PRESSURE SEAL TORN.   REPLACED THE OVERWING DOOR SEAL IAW AMM 52-21-07.
